Neurotoxin Treatments and the Masseter Muscle
6 monthes ago - By Surgical Aesthetics Magazine
A literature review performed by Rawaa M. Almukhtar, MD, and Sabrina G. Fabi, MD, and published in Plastic and Reconstructive Surgery revealed that botulinum toxin injections to the masseter muscle effectively recontour the lower face and may reduce aging-related maxillary concerns.
The researchers performed a PubMed search for articles on botulinum toxin type A treatments to the masseter, which included treatment for muscle hypertrophy and aging-related changes to the lower face. Their findings showed that botulinum toxin type A can safely be injected into the lower posterior aspect of...
Read more ...
The headlines of Master Doctor
Women 'should be warned' about breast implant illness, surgeons say
A member of the British Association of Aesthetic Plastic Surgeons made the comments. Emma O'Connell , from Jersey, had her implants taken out because they were making her ill.
Plasticizers are Harmful to the Heart: Here's Why
Plasticizers used in medical accessories such as plastic tubes and catheters can be harmful to the heart. They interact with cardiac cells and disrupt their electrical...
Laura Alicia Summers reveals she's spent £500K on 50 cosmetic procedures
Former Ex on The Beach star Laura Alicia Summers, 34, from Manchester, first underwent plastic surgery when she was just 18-years-old for a breasts enhancement.
Love Island is encouraging too many young people to have cosmetic surgery
Jackie Doyle-Price, the UK minister for mental health and suicide prevention, said anyone thinking of a breast enlargement or lip fillers must check that the practitioner is...
Study examines role of plastic exposure in irregular heart rhythms, arrhythmias
Calling an ambulance during an emergency, emailing a breaking news or journal article before a 5 p.m. deadline and maintaining conditions during the fifth week of a 6-week lab...
Phthalate MEHP and cardiac arrhythmias
A new study examines the potential role plastic exposure, akin to exposure in a medical setting, has on heart rhythm disruptions.